Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244201] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP, Similarity solutions of the lubrication equation, Applied Mathematics Letters, vol. 10 no. 5 (1997), pp. 107-113 [gz]
    (last updated on 2017/12/16)

    Abstract:
    We present a method for constructing closed-form similarity solutions of the fourth-order nonlinear lubrication equation. By extending a technique used to study second-order degenerate diffusion problems, corresponding interface profiles and diffusion coefficient functions can be derived in exact form. Different classes of spreading and shrinking solutions are obtained using this approach.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320